# SDR JGVR20171220001

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 8,691 hours, 5,864 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND TWO LOCK FASTENERS LOCATED IN THE RT WING LOWER SPAR CAP NEAR RWS 49.50.  REMOVED AFFECTED LOCK FASTENERS, PERFORMED BLEND AND TREAT REPAIR, AND REPLACED THE FASTENERS WITH NEW 10563M1 RRL.
